MathSciNet Relay Station
MathSciNet bibliographic data
MR2220614 65L80 (34A09)
Guzel, Nuran; Bayram, Mustafa Numerical solution of differential-algebraic equations with index-2. Appl. Math. Comput. 174 (2006), no. 2, 1279–1289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement